ResearcherID Thomson Reuters  

Bonotto, Everaldo de Mello
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: E-4434-2011
Other Names: Bonotto, E. M.
URL: http://www.researcherid.com/rid/E-4434-2011
Subject: Mathematics
Keywords: impulsive differential equations; impulsive functional differential systems; impulsive dynamical systems; non-absolute integration theory
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Instituto de Ciências Matemáticas e de Computação; Departamento de Matemática
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Limit sets and the Poincare-Bendixson Theorem in impulsive semidynamical systems
 Author(s): Bonotto, E. M.; Federson, A.
 Source: Journal of Differential Equations Volume: 244 Issue: 9 Pages: 2334-2349 Published: MAY 1 2008
 Times Cited: 33
 DOI: 10.1016/j.jde.2008.02.007
added
12-Sep-11
2.  Title: Flows of characteristic 0(+) in impulsive semidynamical systems
 Author(s): Bonotto, E. M.
 Source: Journal of Mathematical Analysis and Applications Volume: 332 Issue: 1 Pages: 81-96 Published: AUG 1 2007
 Times Cited: 31
 DOI: 10.1016/j.jmaa.2006.09.076
added
12-Sep-11
3.  Title: Topological conjugation and asymptotic stability in impulsive semidynamical systems
 Author(s): Bonotto, E. M.; Federson, M.
 Source: Journal of Mathematical Analysis and Applications Volume: 326 Issue: 2 Pages: 869-881 Published: FEB 15 2007
 Times Cited: 31
 DOI: 10.1016/j.jmaa.2006.03.042
added
12-Sep-11
4.  Title: Poisson stability for impulsive semidynamical systems
 Author(s): Bonotto, E. M.; Federson, M.
 Source: Nonlinear Analysis-Theory Methods & Applications Volume: 71 Issue: 12 Pages: 6148-6156 Published: DEC 15 2009
 Times Cited: 16
 DOI: 10.1016/j.na.2009.06.008
added
12-Sep-11
5.  Title: Discontinuous local semiflows for Kurzweil equations leading to LaSalle's invariance principle for differential systems with impulses at variable times
 Author(s): Afonso, S. M.; Bonotto, E. M.; Federson, M.; et al.
 Source: Journal of Differential Equations Volume: 250 Issue: 7 Pages: 2969-3001 Published: APR 1 2011
 Times Cited: 14
 DOI: 10.1016/j.jde.2011.01.019
added
12-Sep-11
6.  Title: LaSalle's theorems in impulsive semidynamical systems
 Author(s): Bonotto, E. M.
 Source: Nonlinear Analysis-Theory Methods & Applications Volume: 71 Issue: 5-6 Pages: 2291-2297 Published: SEP 1 2009
 Times Cited: 13
 DOI: 10.1016/j.na.2009.01.062
added
12-Sep-11
7.  Title: Boundedness of solutions of retarded functional differential equations with variable impulses via generalized ordinary differential equations
 Author(s): Afonso, S. M.; Bonotto, E. M.; Federson, M.; et al.
 Source: Mathematische Nachrichten Volume: 285 Issue: 5-6 Pages: 545-561 Published: APR 2012
 Times Cited: 13
 DOI: 10.1002/mana.201000081
added
13-Aug-13
8.  Title: Attractors of impulsive dissipative semidynamical systems
 Author(s): Bonotto, E. M.; Demuner, D. P.
 Source: Bulletin Des Sciences Mathematiques Volume: 137 Issue: 5 Pages: 617-642 Published: JUL-AUG 2013
 Times Cited: 10
 DOI: 10.1016/j.bulsci.2012.12.005
added
13-Aug-13
9.  Title: AUTONOMOUS DISSIPATIVE SEMIDYNAMICAL SYSTEMS WITH IMPULSES
 Author(s): Bonotto, Everaldo M.; Demuner, Daniela P.
 Source: Topological Methods in Nonlinear Analysis Volume: 41 Issue: 1 Pages: 1-38 Published: MAR 2013
 Times Cited: 10
added
13-Aug-13
10.  Title: Global attractors for impulsive dynamical systems - a precompact approach
 Author(s): Bonotto, E. M.; Bortolan, M. C.; Carvalho, A. N.; et al.
 Source: Journal of Differential Equations Volume: 259 Issue: 7 Pages: 2602-2625 Published: OCT 5 2015
 Times Cited: 10
 DOI: 10.1016/j.jde.2015.03.033
added
13-Jul-17
publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: